


default search action
"Lemke graphs and Graham's pebbling conjecture."
Ze-Tu Gao, Jian-Hua Yin (2017)
- Ze-Tu Gao, Jian-Hua Yin:
Lemke graphs and Graham's pebbling conjecture. Discret. Math. 340(9): 2318-2332 (2017)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.